# SDR HALA2011101100467

- Difficulty date: October 11, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,728 hours, 6,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 11 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED AND CORE DAMAGED TO NR 11 SLAT IN T/E WEDGE.  REPAIRED IAW SRM 57-43-02/2RO1 & 51-70-10, PARA'S 10,14 & 15 REV 87.
